# SDR CALA2022061501499

- Difficulty date: June 13, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 66,539 hours, 22,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Body Sta 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA AT BODY STA 986 AND RBL 15 CORROSION ON FLOORBEAM (REF. AAR NR 9993307). REPAIRED STA 986 FLOORBEAM AFT WET AREA, ALL WORK DONE IAW B737 AW 737 PART 6; 51-00-00 PROC 23 (WORK ACCOMPLISHED BY V931928 AN -800 SRM 51-10-02-0G-0;SRM 53-70-51-2R-4, AMM 20-60-07-913-801;S D AAR QC A-65 V935163). RM 51-40-02-0G-0; SOPM 20-10-03; SRM 51-40-08-0G-0;SRM 51-40-06- 0G-0; AMM 51-21-41-370-803,AMM 51-21-72-370-804; PERFORMED NDT I
